# SDR DALA1113160667

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE EXTERNAL SKIN REPAIR AT APPROX 1370 BETWEEN STRINGERS 24 RT AND 25 RT DOES NOT APPEAR TO HAVE ADEQUATE RADII IN THE CUTOUT OF THE SKIN DAMAGE AS REQUIRED PER SRM GUIDELINES.  REPAIRED AREA PER SRM 53-00-01 FIG 201 R3.
